# SDR FDEA201404010610

- Difficulty date: April 1, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 46,123 hours, 19,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3500
- Condition: Damaged
- Location: Bs 669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE LOWER FUSELAGE SKIN BS 669, 2.5 INCHES ABOVE STRINGER 28R.  CUT OUT DAMAGE,  FABRICATED DOUBLER AND FILLER AND INSTALLED IAW SRM 53-00-01 FIG 201 REPAIR 15.
